i was diagnosed as having adhd in middle school, and began treatment in 2007. working my way up with adderall (adderrall) xr, my tolerance seemed to keep going up, then the 30mg 1x day just didnt work so my doctor prescribed 30 mg tablets 2x day, and at the same time my psychiatrist had started me on vyvanse, and i was doing fine for a while. then i lost my insurance and had to go off vyvanse, and only coul;d get my adderall (adderrall) if i payed $150-$200 for a doctor visit plus $65 for script. now ive been back on my insurance, back on my adderall (adderrall) 30mg 2x daily, and all was well i was funtioning, focusing, and then this shortage hits. im in the metro detroit area and i have called every pharmacy in a 20 mile radius, no one has it. so my most recent script was changed, drastically, it was for adderall (adderrall) xr 25mg 1x day, i didnt even notice it until i took one the next morning. its been a week and a half, needless to say they have no effect. what should i do? do i just have to deal with it? its really taking its toll on everyday life for me i go from one extreme to another with moodswings, somtimes i feel like i could sleep for days and i have 2 kids i dont need to have this kind of chemical disturbance. any suggestions would be appreciated thank you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.